# SDR FDEA201703040775

- Difficulty date: March 4, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 73,713 hours, 27,827 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Part number: 81020401
- Condition: Failed
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE LIGHT FOR LT ENTRY DOOR DOES NOT ILLUMINATE.  REMOVED AND REPLACED THE L1 DOOR GIRT BAR PROXIMITY SENSOR IAW MM 25-66-11-2 AND WDM 25-66-11,  OPS CHECKED NORMAL.
